Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Spectral conditions guaranteeing a nontrivial
solution of the abstract Cauchy problem

Authors: R. deLaubenfels and S. Wang
Journal: Proc. Amer. Math. Soc. 126 (1998), 3271-3278
MSC (1991): Primary 47D03, 34G10, 47D06, 47A60
MathSciNet review: 1469403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize subsets, $\Omega $, of the complex plane, with the following property: If $A$ has spectrum contained in $\Omega $, with polynomially bounded resolvent outside $\Omega $, then the abstract Cauchy problem corresponding to $A$ has a nontrivial solution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D03, 34G10, 47D06, 47A60

Retrieve articles in all journals with MSC (1991): 47D03, 34G10, 47D06, 47A60

Additional Information

R. deLaubenfels
Affiliation: Scientia Research Institute, P. O. Box 988, Athens, Ohio 45701

S. Wang
Affiliation: Department of Mathematics, Nanjing University, Nanjing, Jiangsu 210008, People’s Republic of China

PII: S 0002-9939(98)04572-9
Received by editor(s): June 12, 1996
Received by editor(s) in revised form: March 20, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia